# SDR DXTA2011031604510

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK497
- Aircraft time: 1,730 hours, 1,691 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 654A60
- Part serial: 409
- Condition: Intermittent
- Location: Horizontal Stab
- Part time: 296 hours, 303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STAB FAIL LIGHT ILLUMINATED IN FLIGHT.   INSTALLED A NEW SWITCH. ACCOMPLISHED HORIZONTAL STAB PITOT STATIC TEST, NO DEFECTS NOTED.  ACCOMPLISHED HORIZONTAL STAB SELF TEST.  NO DEFECTS NOTED. ACCOMPLISHED HORIZONTAL STAB HEAT OPS TEST, NO DEFECTS NOTED.  ACCOMPLISHED IAW MM 30-12-00, 20-10-00, FAULT ISOLATION MM 30-12-00, WDM 30-12-02-06. STATIC SYS HAS BEEN TESTED AND INSPECTED IAW FAR 91.411 AND FOUND TO COMPLY WITH PARA (A), APPENDIX E OF PART 43, AND MM 34-12-00
